# SDR 2022F00021

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON REAR WALL NOSE LANDIUNG GEAR WHEEL WELL (RIGHT SIDE REAR WALL WITH CRACK ON BS 294.5 NOSE LANDING GEAR WHEEL WELL. TOTAL LENCHT 1,7 INCH) AIRCRAFT CYCLES 48316
